# SDR USAA920070942

- Difficulty date: October 12, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 63,079 hours, 43,820 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C-20 CHECK, CRACKED STRINGER  SPLICE ATTACH ANGLE, BS 348, S14L - S15L.  REPLACED STRINGER  SPLICE ATTACH ANGLE, BS 348, S14L - S15L IAW B737 SRM 51-10-02.
